Alert archive / Illinois / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 7, 2023, 4:13 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 4 hr. 32 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2023, 4:13 AM CDT (09:13 UTC)
- Expired
- May 7, 2023, 8:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:20 AM CDT | HEAVY RAIN 1.06 | 2 Ese Urbana, IL | MESONET STATION 8474D 2 ESE URBANA. |
| May 7, 4:20 AM CDT | HEAVY RAIN 1.06 | 2 Ese Urbana, IL | MESONET STATION 8474D 2 ESE URBANA. |
| May 7, 6:00 AM CDT | HEAVY RAIN 1.54 | 1 Nne Champaign, IL | COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6 NNE. |
| May 7, 6:00 AM CDT | HEAVY RAIN 1.54 | 1 Nne Champaign, IL | COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6 NNE. |
| May 7, 6:00 AM CDT | HEAVY RAIN 2.69 | 3 Se Mansfield, IL | COCORAHS STATION IL-PT-15 3 SE MANSFIELD. |
| May 7, 6:00 AM CDT | HEAVY RAIN 2.69 | 3 Se Mansfield, IL | COCORAHS STATION IL-PT-15 3 SE MANSFIELD. |
| May 7, 6:45 AM CDT | HEAVY RAIN 2.81 | 1 Ssw Lake Of The Woods, IL | COCORAHS STATION IL-CP-139 MAHOMET 1.6 E. |
| May 7, 6:45 AM CDT | HEAVY RAIN 2.81 | 1 Ssw Lake Of The Woods, IL | COCORAHS STATION IL-CP-139 MAHOMET 1.6 E. |
| May 7, 7:00 AM CDT | HEAVY RAIN 1.55 | 1 Sw Champaign, IL | COCORAHS STATION IL-CP-53 CHAMPAIGN 0.7 SW. |
| May 7, 7:00 AM CDT | HEAVY RAIN 1.55 | 1 Sw Champaign, IL | COCORAHS STATION IL-CP-53 CHAMPAIGN 0.7 SW. |
| May 7, 7:00 AM CDT | HEAVY RAIN 1.7 | 2 Se Urbana, IL | COCORAHS STATION IL-CP-135 URBANA 2.2 SE. |
| May 7, 7:00 AM CDT | HEAVY RAIN 1.7 | 2 Se Urbana, IL | COCORAHS STATION IL-CP-135 URBANA 2.2 SE. |
| May 7, 7:00 AM CDT | HEAVY RAIN 1.9 | 3 S Mansfield, IL | COCORAHS STATION IL-PT-16 3 S MANSFIELD. |
| May 7, 7:00 AM CDT | HEAVY RAIN 1.9 | 3 S Mansfield, IL | COCORAHS STATION IL-PT-16 3 S MANSFIELD. |
| May 7, 7:00 AM CDT | HEAVY RAIN 2.61 | 1 S Mahomet, IL | COCORAHS STATION IL-CP-92 MAHOMET 1.2 S. |
| May 7, 7:00 AM CDT | HEAVY RAIN 2.61 | 1 S Mahomet, IL | COCORAHS STATION IL-CP-92 MAHOMET 1.2 S. |
| May 7, 7:00 AM CDT | HEAVY RAIN 2.64 | 3 Wsw Mansfield, IL | COCORAHS STATION IL-PT-13 MANSFIELD 3.0 WSW. |
| May 7, 7:00 AM CDT | HEAVY RAIN 2.64 | 3 Wsw Mansfield, IL | COCORAHS STATION IL-PT-13 MANSFIELD 3.0 WSW. |
| May 7, 7:00 AM CDT | HEAVY RAIN 3.17 | Lake Of The Woods, IL | COCORAHS STATION IL-CP-130 MAHOMET 1.8 ENE. |
| May 7, 7:00 AM CDT | HEAVY RAIN 3.17 | Lake Of The Woods, IL | COCORAHS STATION IL-CP-130 MAHOMET 1.8 ENE. |
| May 7, 7:00 AM CDT | HEAVY RAIN 4 | 1 Nne Urbana, IL | COCORAHS STATION IL-CP-161 URBANA 1.2 NNE. |
| May 7, 7:00 AM CDT | HEAVY RAIN 4 | 1 Nne Urbana, IL | COCORAHS STATION IL-CP-161 URBANA 1.2 NNE. |
| May 7, 7:15 AM CDT | HEAVY RAIN 2.7 | 1 N Lake Of The Woods, IL | COCORAHS STATION IL-CP-136 MAHOMET 3.0 NE. |
| May 7, 7:15 AM CDT | HEAVY RAIN 2.7 | 1 N Lake Of The Woods, IL | COCORAHS STATION IL-CP-136 MAHOMET 3.0 NE. |
| May 7, 7:15 AM CDT | HEAVY RAIN 2.75 | 1 Wnw Lake Of The Woods, IL | COCORAHS STATION IL-CP-59 MAHOMET 1.7 NNE. |
| May 7, 7:15 AM CDT | HEAVY RAIN 2.75 | 1 Wnw Lake Of The Woods, IL | COCORAHS STATION IL-CP-59 MAHOMET 1.7 NNE. |
| May 7, 8:00 AM CDT | HEAVY RAIN 1.5 | 2 Sse Urbana, IL | COCORAHS STATION IL-CP-108 URBANA 2.3 SSE. |
| May 7, 8:00 AM CDT | HEAVY RAIN 1.5 | 2 Sse Urbana, IL | COCORAHS STATION IL-CP-108 URBANA 2.3 SSE. |
| May 7, 8:00 AM CDT | HEAVY RAIN 2.8 | 3 Ne Mansfield, IL | COCORAHS STATION IL-CP-140 MANSFIELD 3.2 NE. |
| May 7, 8:00 AM CDT | HEAVY RAIN 2.8 | 3 Ne Mansfield, IL | COCORAHS STATION IL-CP-140 MANSFIELD 3.2 NE. |
| May 7, 8:15 AM CDT | HEAVY RAIN 1.66 | Champaign, IL | COCORAHS STATION IL-CP-143 CHAMPAIGN 0.3 NNE. |
| May 7, 8:15 AM CDT | HEAVY RAIN 1.66 | Champaign, IL | COCORAHS STATION IL-CP-143 CHAMPAIGN 0.3 NNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
890
WGUS53 KILX 070913
FFWILX
ILC019-147-071315-
/O.NEW.KILX.FF.W.0003.230507T0913Z-230507T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
413 AM CDT Sun May 7 2023
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Northern Piatt County in central Illinois...
Central Champaign County in east central Illinois...
* Until 815 AM CDT.
* At 412 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Champaign, Rantoul, Urbana, Savoy, Mahomet, St. Joseph, Fisher,
Thomasboro, Mansfield, Ogden, De Land, Bondville, Lake Of The
Woods, Seymour, Royal, Flatville, Galesville and Lodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4014 8868 4028 8857 4028 8846 4035 8845
4022 8794 4017 8794 4006 8795 4009 8846
4010 8869
FLASH FLOOD...RADAR INDICATED
$$
372 follow-up statements
156
WGUS73 KILX 070954
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
454 AM CDT Sun May 7 2023
ILC019-147-071315-
/O.CON.KILX.FF.W.0003.000000T0000Z-230507T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-Piatt IL-
454 AM CDT Sun May 7 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT THIS
MORNING FOR NORTHEASTERN PIATT AND CENTRAL CHAMPAIGN COUNTIES...
At 453 AM CDT, Doppler radar indicated between 1.5 and 3 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Champaign, Urbana, Mahomet, Mansfield, Bondville, Lake Of The
Woods and Galesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4016 8866 4028 8857 4028 8846 4030 8846
4017 8799 4007 8815
FLASH FLOOD...RADAR INDICATED
$$
37679
WGUS73 KILX 071314
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
814 AM CDT Sun May 7 2023
ILC019-147-071324-
/O.EXP.KILX.FF.W.0003.000000T0000Z-230507T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign IL-Piatt IL-
814 AM CDT Sun May 7 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 815 AM CDT THIS MORNING FOR
NORTHEASTERN PIATT AND CENTRAL CHAMPAIGN COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4016 8866 4028 8857 4028 8846 4030 8846
4017 8799 4007 8815
$$
AutenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:35 AM CDT, 38 minutes earlier.
Area forecast discussion, May 7, 3:35 AM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 335 AM CDT Sun May 7 2023 .SYNOPSIS... Issued at 335 AM CDT Sun May 7 2023 Severe storms are moving through central Illinois early this morning. More rounds of strong to potentially severe thunderstorms in the afternoon today and again overnight into Monday morning. Temperatures remain summer-like well into the extended forecast. More chances for precipitation will come as the week progresses. && .DISCUSSION... Issued at 335 AM CDT Sun May 7 2023 A secondary warm front is moving through the CWA this morning along with some stronger to severe storms continuing to progress eastward. This round of convection should be out of the central Illinois region by mid morning today. However, the CAPE comes back with a vengence in the afternoon/evening. Multiple surface boundaries set up over the area. There is quite a bit of uncertainty with this late afternoon/evening storm system. It appears to have discrete cells early then forming into a linear system. Models mostly disagree on timing and storm motion, with HRRR being the most intense out of the bunch. The evolution of these storms will depend on mesoscale features moreso than the synoptic set-up. Temperatures today will get up into the upper 80s north of I-70 and lower 80s south of I-70. We will near record temperatures for May 7th but depending on additional convection development and cloud cover, we may not reach the records for Springfield, Lincoln, and Peoria. For the remainder of the week, temperatures will stay steady ranging between upper 70s and mid 80s. More chances for rain and thunderstorms throughout the week. A brief break from the wetter pattern is possible Tuesday and Wednesday this week. Delaney && .AVIATION... (For the 06z TAFs through 06z Sunday Night) Issued at 1155 PM CDT Sat May 6 2023 A broken band of thunderstorms near the IL river at 05Z/midnight will race eastward to I-55 by 06Z/1 am and to DEC and CMI by 07-08Z. IFR to MVFR conditions will be likely for a couple hours overnight with thunderstorms with brief heavy rains along with gusty WNW winds 30-40 kts and possibly stronger. PIA currently sw wind gusting 34 kts. More thunderstorms will be possible Sunday night, though coverage and timing that far out is more uncertain. South to SE winds 8-13 kts with gusts 15-20 kts ahead of the thunderstorms to veer SW on Sunday and could still gust to near 20 kts. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... None. && WFO ILX
Hazardous weather outlook, May 7, 4:13 AM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 413 AM CDT Sun May 7 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-080915- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 413 AM CDT Sun May 7 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Today and tonight. An isolated strong or severe thunderstorm is possible this morning and afternoon. Tonight, a line of storms will likely develop and push southeast across parts of central IL. This line of storms could be severe with damaging winds and large hail being the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of thunderstorms are expected Monday. Severe storms will again be possible. Damaging wind gusts and large hail are the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 11Pm to 5AM Sunday night / Monday morning. Delaney
In the hours before
Local storm report, May 7, 3:05 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM HAIL 3 ESE DANVILLE 40.13N 87.58W
05/07/2023 U0.75 INCH VERMILION IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
37Local storm report, May 7, 3:12 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG DANVILLE 40.14N 87.63W
05/07/2023 VERMILION IL BROADCAST MEDIA
LARGE TREE BLOWN DOWN. TIME ESTIMATED FROM
RADAR.
&&
37Special weather statement, May 7, 3:26 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lincoln IL
326 AM CDT Sun May 7 2023
ILZ037-038-070900-
Tazewell-McLean-
326 AM CDT Sun May 7 2023
...Strong thunderstorms will impact portions of northern Logan,
southeastern Tazewell and southwestern McLean Counties through 400 AM
CDT...
At 326 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near South Pekin to near Stanford. Movement was
southeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Strong thunderstorms will be near...
Danvers and Stanford around 330 AM CDT.
Tremont and Delavan around 345 AM CDT.
Other locations in the path of these storms include Hopedale, Minier
and Armington.
This includes the following highways...
Interstate 155 between mile markers 11 and 26.
Interstate 55 between mile markers 145 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Illinois.
&&
LAT...LON 4055 8908 4031 8908 4031 8926 4032 8927
4032 8971 4055 8972
TIME...MOT...LOC 0826Z 284DEG 29KT 4046 8970 4047 8923
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
GeelhartSpecial weather statement, May 7, 3:45 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
345 AM CDT Sun May 7 2023
ILZ045-070915-
Champaign-
345 AM CDT Sun May 7 2023
...A strong thunderstorm will impact portions of northern Champaign
County through 415 AM CDT...
At 345 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thomasboro, or 8 miles southwest of Rantoul, moving east at 55 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Thomasboro around 350 AM CDT.
Rantoul around 355 AM CDT.
St. Joseph and Gifford around 400 AM CDT.
Ogden around 405 AM CDT.
This includes the following highways...
Interstate 57 between mile markers 236 and 251.
Interstate 74 between mile markers 173 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Illinois.
&&
LAT...LON 4023 8793 4022 8794 4008 8794 4014 8839
4032 8837 4034 8793
TIME...MOT...LOC 0845Z 273DEG 47KT 4023 8827
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
GeelhartLocal storm report, May 7, 4:00 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
400 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM HAIL 5 SW THOMASBORO 40.20N 88.26W
05/07/2023 U1.00 INCH CHAMPAIGN IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
37Local storm report, May 7, 4:04 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL 1 ESE BLOOMINGTON 40.48N 88.98W
05/07/2023 M0.75 INCH MCLEAN IL PUBLIC
&&
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:06 PM CDT | Special Weather Statement | ILX | McLean | 24 min |
| May 6, 10:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Schuyler | 45 min |
| May 6, 11:26 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 49 min |
| May 6, 11:43 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 47 min |
| May 6, 11:51 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 24 min |
| May 6, 11:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 32 min |
| May 7, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 52 min |
| May 7, 12:26 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Sangamon | 34 min |
| May 7, 12:52 AM CDT | Special Weather Statement | ILX | DeWitt | 38 min |
| May 7, 1:00 AM CDT | Special Weather Statement | ILX | Logan, Macon | 45 min |
| May 7, 1:32 AM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 28 min |
| May 7, 1:55 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar, Vermilion | 35 min |
| May 7, 2:08 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 37 min |
| May 7, 2:14 AM CDT | Special Weather Statement | ILX | McLean | 31 min |
| May 7, 2:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 27 min |
| May 7, 2:52 AM CDT | Special Weather Statement | ILX | McLean | 23 min |
| May 7, 2:58 AM CDT | Special Weather Statement | ILX | Fulton | 32 min |
| May 7, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 20 min |
| May 7, 3:26 AM CDT | Special Weather Statement | ILX | Tazewell | 34 min |
| May 7, 3:43 AM CDT | Flash Flood Warning | ILX | McLean, Tazewell | 4 hr |
| May 7, 3:45 AM CDT | Special Weather Statement | ILX | Champaign | 30 min |
| May 7, 4:19 AM CDT | Special Weather Statement | ILX | Douglas, Edgar | 41 min |
| May 7, 5:00 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 30 min |
| May 7, 5:04 AM CDT | Special Weather Statement | ILX | Menard | 26 min |
| May 7, 5:13 AM CDT | Special Weather Statement | ILX | Moultrie | 17 min |
| May 7, 5:30 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Clark, Coles, Cumberland, Edgar, Moultrie and 1 more | 26 min |
| May 7, 5:48 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Effingham, Jasper | 27 min |
| May 7, 2:37 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 38 min |
| May 7, 3:12 PM CDT | Tornado Warning | ILX | Sangamon | 33 min |
| May 7, 3:21 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 7, 4:05 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 25 min |
| May 7, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 33 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 66 min |
| May 7, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 45 min |
| May 7, 4:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 58 min |
| May 7, 4:54 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 31 min |
| May 7, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 24 min |
| May 7, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 36 min |
| May 7, 5:11 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 23 min |
| May 7, 5:20 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 25 min |
| May 7, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 34 min |
| May 7, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 18 min |
| May 7, 5:52 PM CDT | Flash Flood Warning | ILX | Fulton, Mason, Schuyler | 3 hr |
| May 7, 6:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 48 min |
| May 7, 6:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Schuyler | 49 min |
| May 7, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 41 min |
Nearby
Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.